# SDR CALA2024102102698

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 103,064 hours, 19,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFT 3 DOOR EMERGENCY POWER SUPPLY BATTERY M33400 CANNOT STAY FOR 15 MINUTES TRANSFER REF. NON-ROUTINE HX NRC WO.3876351.  DR L3 M33400 EMER LIGHT PWR SUPPLY REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
